# SDR DALA2023053004313

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 VA 101000 TO BE ACCOMPLISHED SIMULTANEOUSLY WITH EM 5330-01152. CORRECTIVE ACTION: ACCOMPLISHED AS PER VA 101000 AND ACCOMPLISHED SIMULTANEOUSLY WITH EM 5330-01152. (2787148)
